Items where Department is "Mathematics and Statistics" and Year is 1976

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: D
Number of items: 2.


Dales, H.G. (1976) Exponentiation in Banach star algebras. Proceedings of the Edinburgh Mathematical Society, 20 (2). pp. 163-165. ISSN 0013-0915

Dales, H.G. (1976) Higher point derivations on commutative Banach algebras. In: Spaces of analytic functions. Lecture Notes in Mathematics . Springer, Berlin, pp. 24-30. ISBN 9783540076827

This list was generated on Fri Apr 10 02:12:48 2020 BST.